# SDR AALA2020031149045

- Difficulty date: February 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR PLATE UPPER SURFACE AT BS 1708 AND LBL 50. REPAIRED FLOOR PLATE PER SRM 53-60-51-2R-2-01.
